# SDR CALA9601442

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER HORIZONTAL LEG AT CABIN FLOORBEAM CORRODED FROM BL ZERO TO RBL 56, STA 1070 (AFT CARGO).  A STRAP AND ANGLE REPAIR WERE FABRICATED AND INSTALLED IAW SRM 53-10-8.
